VOL. 42 · NO. 1 | February, 1971
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 42 (1), (February, 1971)
No abstract available
Articles
G. P. Steck
Ann. Math. Statist. 42 (1), 1-11, (February, 1971) DOI: 10.1214/aoms/1177693490
No abstract available
Kjell Doksum, Rory Thompson
Ann. Math. Statist. 42 (1), 12-34, (February, 1971) DOI: 10.1214/aoms/1177693491
Wilhelmine Stefansky
Ann. Math. Statist. 42 (1), 35-45, (February, 1971) DOI: 10.1214/aoms/1177693492
No abstract available
Norman R. Draper, William J. Beggs
Ann. Math. Statist. 42 (1), 46-58, (February, 1971) DOI: 10.1214/aoms/1177693493
B. M. Brown
Ann. Math. Statist. 42 (1), 59-66, (February, 1971) DOI: 10.1214/aoms/1177693494
Jiri Andel
Ann. Math. Statist. 42 (1), 67-74, (February, 1971) DOI: 10.1214/aoms/1177693495
James B. Robertson
Ann. Math. Statist. 42 (1), 75-80, (February, 1971) DOI: 10.1214/aoms/1177693496
No abstract available
Ian B. MacNeill
Ann. Math. Statist. 42 (1), 81-96, (February, 1971) DOI: 10.1214/aoms/1177693497
C. T. Shih
Ann. Math. Statist. 42 (1), 97-114, (February, 1971) DOI: 10.1214/aoms/1177693498
Dennis M. Rodriguez
Ann. Math. Statist. 42 (1), 115-129, (February, 1971) DOI: 10.1214/aoms/1177693499
No abstract available
Thomas Kailath, Moshe Zakai
Ann. Math. Statist. 42 (1), 130-140, (February, 1971) DOI: 10.1214/aoms/1177693500
D. A. S. Fraser, R. L. Prentice
Ann. Math. Statist. 42 (1), 141-146, (February, 1971) DOI: 10.1214/aoms/1177693501
D. S. Moore
Ann. Math. Statist. 42 (1), 147-156, (February, 1971) DOI: 10.1214/aoms/1177693502
R. J. Beran
Ann. Math. Statist. 42 (1), 157-168, (February, 1971) DOI: 10.1214/aoms/1177693503
No abstract available
Zbynek Sidak
Ann. Math. Statist. 42 (1), 169-175, (February, 1971) DOI: 10.1214/aoms/1177693504
Richard F. Serfozo
Ann. Math. Statist. 42 (1), 176-188, (February, 1971) DOI: 10.1214/aoms/1177693505
No abstract available
Pranab Kumar Sen, Malay Ghosh
Ann. Math. Statist. 42 (1), 189-203, (February, 1971) DOI: 10.1214/aoms/1177693506
James M. Dickey
Ann. Math. Statist. 42 (1), 204-223, (February, 1971) DOI: 10.1214/aoms/1177693507
R. Ahlswede
Ann. Math. Statist. 42 (1), 224-240, (February, 1971) DOI: 10.1214/aoms/1177693508
R. N. Bhattacharya
Ann. Math. Statist. 42 (1), 241-259, (February, 1971) DOI: 10.1214/aoms/1177693509
William D. Sudderth
Ann. Math. Statist. 42 (1), 260-269, (February, 1971) DOI: 10.1214/aoms/1177693510
No abstract available
William E. Strawderman, Arthur Cohen
Ann. Math. Statist. 42 (1), 270-296, (February, 1971) DOI: 10.1214/aoms/1177693511
No abstract available
Sheldon M. Ross
Ann. Math. Statist. 42 (1), 297-303, (February, 1971) DOI: 10.1214/aoms/1177693512
No abstract available
Richard W. Mensing, H. T. David
Ann. Math. Statist. 42 (1), 304-314, (February, 1971) DOI: 10.1214/aoms/1177693513
No abstract available
P. Ganssler, J. Pfanzagl
Ann. Math. Statist. 42 (1), 315-324, (February, 1971) DOI: 10.1214/aoms/1177693514
No abstract available
Konrad Behnen
Ann. Math. Statist. 42 (1), 325-329, (February, 1971) DOI: 10.1214/aoms/1177693515
Ronald H. Randles, Myles Hollander
Ann. Math. Statist. 42 (1), 330-341, (February, 1971) DOI: 10.1214/aoms/1177693516
J. M. Myhre, Sam C. Saunders
Ann. Math. Statist. 42 (1), 342-348, (February, 1971) DOI: 10.1214/aoms/1177693517
Notes
Russell F. Kappenman
Ann. Math. Statist. 42 (1), 349-351, (February, 1971) DOI: 10.1214/aoms/1177693518
No abstract available
R. B. Darst
Ann. Math. Statist. 42 (1), 352-354, (February, 1971) DOI: 10.1214/aoms/1177693519
No abstract available
Arthur Cohen, William E. Strawderman
Ann. Math. Statist. 42 (1), 355-360, (February, 1971) DOI: 10.1214/aoms/1177693520
N. Krishnaji
Ann. Math. Statist. 42 (1), 361-362, (February, 1971) DOI: 10.1214/aoms/1177693521
Martin Aigner
Ann. Math. Statist. 42 (1), 363-367, (February, 1971) DOI: 10.1214/aoms/1177693522
No abstract available
R. K. Milne
Ann. Math. Statist. 42 (1), 368-372, (February, 1971) DOI: 10.1214/aoms/1177693523
J. Pfanzagl
Ann. Math. Statist. 42 (1), 373-375, (February, 1971) DOI: 10.1214/aoms/1177693524
No abstract available
Douglas P. Kennedy
Ann. Math. Statist. 42 (1), 376-380, (February, 1971) DOI: 10.1214/aoms/1177693525
No abstract available
J. Feldman, M. Smorodinsky
Ann. Math. Statist. 42 (1), 381-382, (February, 1971) DOI: 10.1214/aoms/1177693526
No abstract available
J. C. Ahuja
Ann. Math. Statist. 42 (1), 383-384, (February, 1971) DOI: 10.1214/aoms/1177693527
No abstract available
William E. Strawderman
Ann. Math. Statist. 42 (1), 385-388, (February, 1971) DOI: 10.1214/aoms/1177693528
No abstract available
Hans U. Gerber
Ann. Math. Statist. 42 (1), 389-392, (February, 1971) DOI: 10.1214/aoms/1177693529
Y. S. Chow
Ann. Math. Statist. 42 (1), 393-394, (February, 1971) DOI: 10.1214/aoms/1177693530
No abstract available
C. C. Yalavigi
Ann. Math. Statist. 42 (1), 395-397, (February, 1971) DOI: 10.1214/aoms/1177693531
No abstract available
A. Ruiz-Moncayo
Ann. Math. Statist. 42 (1), 398-400, (February, 1971) DOI: 10.1214/aoms/1177693532
Y. S. Chow, H. Teicher
Ann. Math. Statist. 42 (1), 401-404, (February, 1971) DOI: 10.1214/aoms/1177693533
Richard W. Madsen
Ann. Math. Statist. 42 (1), 405-408, (February, 1971) DOI: 10.1214/aoms/1177693534
David Gilat
Ann. Math. Statist. 42 (1), 409, (February, 1971) DOI: 10.1214/aoms/1177693535
No abstract available
Barthel W. Huff
Ann. Math. Statist. 42 (1), 410-412, (February, 1971) DOI: 10.1214/aoms/1177693536
No abstract available
S. G. Mohanty
Ann. Math. Statist. 42 (1), 413-414, (February, 1971) DOI: 10.1214/aoms/1177693537
No abstract available
Articles
R. Cuppens, E. Lukacs
Ann. Math. Statist. 42 (1), 415, (February, 1971) DOI: 10.1214/aoms/1177693538
No abstract available
News
Ann. Math. Statist. 42 (1), 416-421, (February, 1971) DOI: 10.1214/aoms/1177693539
No abstract available
Ann. Math. Statist. 42 (1), 422-437, (February, 1971) DOI: 10.1214/aoms/1177693540
No abstract available
Publications
Ann. Math. Statist. 42 (1), 438, (February, 1971) DOI: 10.1214/aoms/1177693541
No abstract available
Back Matter
Ann. Math. Statist. 42 (1), (February, 1971)
No abstract available
Back to Top